Back Pain, Headaches, PAIN RELIEF, Tooth Pain
Panadol Extra Advance
- Get 10% discount on your next order. Order now to qualify.
- Get 20% cashback on apple app store. Use code P056
DELIVERY & RETURNS
Free shipping offer on Pilldoctor and get exclusive offers.
Door Delivery Fastest delivery to the door for only 2 days. Don't miss exclusive offer.
Pickup Station Fastest delivery to the door for only 2 days. Don't miss exclusive offer.
Return Policy Fastest delivery to the door for only 2 days. Don't miss exclusive offer.
Panadol Extra Advance are pain relief tablets that can be used to ease many different kinds of aches and pains fast. They are absorbed quicker than standard paracetamol and caffeine tablets, helping them to get to work quickly and effectively. Panadol Extra Advance come in packs of 14 and 32 tablets.
What kinds of pain can this product help with?
Panadol Extra Advance can be used to ease lots of different kinds of aches and pains. Some of the most popular reasons to use this product include:
- Rheumatic pain
- Period pain
- Cold and flu symptoms
How will this product ease my pain fast?
Panadol Extra Advance contains the active ingredients paracetamol and caffeine. Paracetamol is popular over the counter painkiller that many people choose when they need relief from everyday aches and pains. It also helps to reduce high temperatures, making it ideal for those suffering from symptoms of cold and flu. Caffeine helps boost the effectiveness of paracetamol, helping it to get to work fast.
Can I take these tablets if I’m pregnant?
You should not take Panadol Extra Advanced tablets if you are pregnant or breastfeeding, as they contain caffeine. Caffeine can increase the risk of health problems in babies, and should be limited during pregnancy and as you breastfeed.
Can I use this product if I’m on other medication?
Speak to your doctor or pill doctor pharmacist before taking these tablets if you are taking any other medication. Panadol Extra Advance should not be taken at the same time as some other medications, as they can interact, including:
- Metoclopramide or domperidone, which are used for nausea and vomiting
- Colestyramine, which is used to lower blood cholesterol
- Blood thinners or anticoagulants, such as warfarin
How to take Panadol Extra Advance
Take 2 Panadol Extra Advance tablets every 4 hours, as needed. Do not take more often than every 4 hours and do not take more than 8 tablets in any 24 hours. Avoid too much caffeine in drinks like coffee and tea while using this product, too much caffeine intake can have side effects.
When should Panadol Extra Advance not be used?
Panadol Extra Advance is not suitable for use by children under the age of 12. Do not use this product if you are allergic to paracetamol, caffeine, or any of the other listed ingredients. Do not take these tablets at the same time as any other medicines containing paracetamol. Speak to your doctor or pill doctor pharmacist before using this product if you have liver or kidney disease, including alcoholic liver disease.
Does this product have any side effects?
Like all medicines, Panadol Extra Advance can have side effects, although not everyone will experience them. These side effects include:
- Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
- Skin rash or peeling, mouth ulcers
- Breathing problems. These are more likely if you have experienced them before when taking other painkillers.
- Unexplained bruising or bleeding
- Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin (jaundice)
If you experience these or any other side effects while using this product, stop use and speak to your doctor or pill doctor pharmacist immediately.
This product is a medicine; make sure to speak to your doctor or pill doctor pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor.
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
There are no reviews yet.